Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

22 Publications


2021 | Journal Article | IST-REx-ID: 8792 | OA
A. Marveggio and G. Schimperna, “On a non-isothermal Cahn-Hilliard model based on a microforce balance,” Journal of Differential Equations, vol. 274, no. 2. Elsevier, pp. 924–970, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9307 | OA
S. Hensel, “Finite time extinction for the 1D stochastic porous medium equation with transport noise,” Stochastics and Partial Differential Equations: Analysis and Computations. Springer Nature, 2021.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9335 | OA
J. L. Fischer and D. Matthes, “The waiting time phenomenon in spatially discretized porous medium and thin film equations,” SIAM Journal on Numerical Analysis, vol. 59, no. 1. Society for Industrial and Applied Mathematics, pp. 60–87, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9352 | OA
J. L. Fischer, D. Gallistl, and D. Peterseim, “A priori error analysis of a numerical stochastic homogenization method,” SIAM Journal on Numerical Analysis, vol. 59, no. 2. Society for Industrial and Applied Mathematics, pp. 660–674, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9240 | OA
F. Cornalba, T. Shardlow, and J. Zimmer, “Well-posedness for a regularised inertial Dean–Kawasaki model for slender particles in several space dimensions,” Journal of Differential Equations, vol. 284, no. 5. Elsevier, pp. 253–283, 2021.
View | Files available | DOI
 

2021 | Preprint | IST-REx-ID: 10011 | OA
S. Hensel and T. Laux, “A new varifold solution concept for mean curvature flow: Convergence of  the Allen-Cahn equation and weak-strong uniqueness,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10005 | OA
M. Bulíček, E. Maringová, and J. Málek, “On nonlinear problems of parabolic type with implicit constitutive equations involving flux,” Mathematical Models and Methods in Applied Sciences, vol. 31, no. 09. World Scientific, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Thesis | IST-REx-ID: 10007 | OA
S. Hensel, “Curvature driven interface evolution: Uniqueness properties of weak solution concepts,” IST Austria, 2021.
View | Files available | DOI
 

2021 | Preprint | IST-REx-ID: 10013 | OA
S. Hensel and T. Laux, “Weak-strong uniqueness for the mean curvature flow of double bubbles,” arXiv. .
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8697 | OA
J. L. Fischer and M. Kniely, “Variance reduction for effective energies of random lattices in the Thomas-Fermi-von Weizsäcker model,” Nonlinearity, vol. 33, no. 11. IOP Publishing, pp. 5733–5772, 2020.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7637 | OA
F. Cornalba, T. Shardlow, and J. Zimmer, “From weakly interacting particles to a regularised Dean-Kawasaki model,” Nonlinearity, vol. 33, no. 2. IOP Publishing, pp. 864–891, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7866 | OA
K. Fellner and M. Kniely, “Uniform convergence to equilibrium for a family of drift–diffusion models with trap-assisted recombination and the limiting Shockley–Read–Hall model,” Journal of Elliptic and Parabolic Equations, vol. 6. Springer Nature, pp. 529–598, 2020.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 9039 | OA
J. L. Fischer, T. Laux, and T. M. Simon, “Convergence rates of the Allen-Cahn equation to mean curvature flow: A short proof based on relative entropies,” SIAM Journal on Mathematical Analysis, vol. 52, no. 6. Society for Industrial and Applied Mathematics, pp. 6222–6233, 2020.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 9196
S. Hensel and T. Rosati, “Modelled distributions of Triebel–Lizorkin type,” Studia Mathematica, vol. 252, no. 3. Institute of Mathematics, Polish Academy of Sciences, pp. 251–297, 2020.
View | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7489 | OA
J. L. Fischer and S. Hensel, “Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension,” Archive for Rational Mechanics and Analysis, vol. 236. Springer Nature, pp. 967–1087, 2020.
View | Files available | DOI
 

2020 | Preprint | IST-REx-ID: 10012 | OA
J. L. Fischer, S. Hensel, T. Laux, and T. Simon, “The local structure of the energy landscape in multiphase mean curvature flow: weak-strong uniqueness and stability of evolutions,” arXiv. .
View | Files available | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6617 | OA
J. L. Fischer, “The choice of representative volumes in the approximation of effective properties of random materials,” Archive for Rational Mechanics and Analysis, vol. 234, no. 2. Springer, pp. 635–726, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6762 | OA
G. Friesecke and M. Kniely, “New optimal control problems in density functional theory motivated by photovoltaics,” Multiscale Modeling and Simulation, vol. 17, no. 3. SIAM, pp. 926–947, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 151 | OA
J. L. Fischer and O. Kneuss, “Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity,” Journal of Differential Equations, vol. 266, no. 1. Elsevier, pp. 257–311, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 606 | OA
M. Duerinckx and J. L. Fischer, “Well-posedness for mean-field evolutions arising in superconductivity,” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 35, no. 5. Elsevier, pp. 1267–1319, 2018.
View | DOI | Download Submitted Version (ext.) | arXiv
 

Filters and Search Terms

department=JuFi

Search

Filter Publications